Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectral classification of operators and operator functions


Authors: I. Gohberg, M. A. Kaashoek and D. C. Lay
Journal: Bull. Amer. Math. Soc. 82 (1976), 587-589
MSC (1970): Primary 47A10; Secondary 47A20, 47A50, 47B30, 30A96
DOI: https://doi.org/10.1090/S0002-9904-1976-14117-1
MathSciNet review: 0405144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bart, M. A. Kaashoek and D. C. Lay, Relative inverses of meromorphic operator functions, Univ. of Maryland Tech. Report # TR 74-71, 1974.
  • 2. Ju. L. Daleckiĭ and M. G. Kreĭn, Stability of solutions of differential equations in Banach space, "Nauka", Moscow, 1970; English transl., Transl. Math. Monographs, vol. 43, Amer. Math. Soc., Providence, R. I., 1975. MR 50 # 5125, 5126. MR 352638
  • 3. I. C. Gohberg, On some topics of spectral theory of finite-meromorphic operator functions, Izv. Akad. Nauk Armjan S.S.R. 6 (1971), 160-181 (Russian). MR 322556
  • 4. I. C. Gohberg and J. Leiterer, Cocycles, operator-valued functions and families of subspaces, Mat. Issled 8 (1973), vyp. 2 (28), 23-56, 188 (Russian). MR 49 # 1121. MR 336346
  • 5. I. C. Gohberg and E. I. Sigal, An operator generalization of the logarithmic residue theorem and the theorem of Rouché, Mat. Sbornik 84 (126) (1971), 607-629 = Math. USSR Sbornik 13 (1971), 603-625. MR 47 # 2409. MR 313856
  • 6. M. Rosenblum, On the operator equation BX - XA = Q, Duke Math. J. 23 (1956), 263-269. MR 18, 54. MR 79235
  • 7. E. I. Sigal, Factor multiplicity of the characteristic number of a meromorphic operator function, Mat. Issled. 5 (1970), vyp. 4 (18), 136-152. (Russian) MR 44 # 2073. MR 284849

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A20, 47A50, 47B30, 30A96

Retrieve articles in all journals with MSC (1970): 47A10, 47A20, 47A50, 47B30, 30A96


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14117-1

American Mathematical Society